# SDR VJ9800576

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 3350 · Emergency Lighting
- Part: Power  Supply
- Part number: 60030431
- Condition: Inop
- Location: Row 24
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD EMERGENCY LIGHT AT ROW 24 INOP.  REPLACED BATTERY POWER SUPPLY IAW MM 33-51.
